Mayfly, here is the side effects of singulair and yes headaches amongst them:
If you experience any of the following serious side effects, stop taking montelukast and seek emergency medical attention or notify your doctor immediately:
an allergic reaction (difficulty breathing; closing of the throat; swelling of the lips, tongue, or face; or hives);
numbness, tingling, or pain;
a rash or unexplained open sores or bruising;
a flu-like illness;
severe inflammation (pain and swelling) of the sinuses; or
worsening respiratory symptoms.
Other, less serious side effects may be more likely to occur. Continue to take montelukast and talk to your doctor if you experience
upset stomach, stomach pain, or heartburn;
dizziness or headache;
sore throat or cough, or
Uc(Left-sided) since 1992 - Meds - Colazal, Canasa, Biotin,Calcium...flaring since December 2005 but seeing the rainbow after the storm!
Secondary Raynauds Syndrome since 2004
Fibromyalgia since 2006
Co-mod for Ulcerative Colitis
Moderator for Allergies/Asthma
Continue helping others such as yourself by donating to Healingwell, every penny counts!